MAUDE Adverse Event Report: DIVERSATEK HEALTHCARE ZEPHR; SYSTEM, GASTROINTESTINAL MOTILITY

DIVERSATEK HEALTHCARE ZEPHR; SYSTEM, GASTROINTESTINAL MOTILITY
Model Number Z07-2000-B-B
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility did not contact the manufacturer prior to filing a medwatch report with fda (uf/importer report (b)(4).While the malfunction reported by the user facility does not meet the criteria for mandatory reporting, the manufacturer is filing this report in response to the user facility report.The user facility report stated: "the impedance machine would not function, and registered nurse (rn) did not have a replacement machine to use, so the impedance catheter was not placed as planned.Vendor was called to let them know that the machine needs repaired." a review of all complaint records showed this customer did not report this event to the diversatek healthcare.Customer was contacted for additional information but none was provided.The first step for use of the zephr reflux monitoring system is to turn it on the recorder and connect it to a disposable reflux probe outside the patient.Calibration of the probe is then performed outside of the patient.If the user could not initiate use of the zephr recorder unit, a patient was not involved in this event.Therefore, it is unknown why this was reported as it does not meet the threshold for a reportable event.Additionally, if the zephr were to fail during a reflux study, it would pose no safety risk to the patient.Based on a review of trending reports and the information available, the device does not pose a safety risk even if use cannot be initiated.Additionally, patient involvement begins after the zephr has been started, so the inability to initiate use would never involve a patient.This device is approximately 11 years old and repairs to units of that age are not uncommon.Diversatek healthcare has determined that there are no new safety or efficacy issues as a result of this event and therefore, no further action will be taken.
 
Event or Problem Description
Customer user facility report contained the following information: describe the event or problem: the impedance machine would not function, and registered nurse (rn) did not have a replacement machine to use, so the impedance catheter was not placed as planned.Vendor was called to let them know that the machine needs repaired.What was the original intended procedure? upper gastrointestinal endoscopy.What problem did the user have (check all that apply): device failed (e.G.Broke, couldn't get it to work or stopped working).

Brand Name
ZEPHR
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY
Manufacturer (Section D)
DIVERSATEK HEALTHCARE
9150 commerce center circle
#500
highlands ranch CO 80129
Manufacturer (Section G)
DIVERSATEK HEALTHCARE
9150 commerce center circle
#500
highlands ranch CO 80129
Manufacturer Contact
laura boll
9150 commerce center circle
#500
highlands ranch, CO 80129
4147554806
MDR Report Key20146779
Report Number2023374-2024-00001
Device Sequence Number12861169
Product Code FFX
UDI-Device Identifier00816734022177
UDI-Public00816734022177
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K012232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ07-2000-B-B
Device Catalogue NumberZ07-2000-B-B
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown